MAUDE Adverse Event Report: IMPRESS®; CATHETER, INTRAVASCULAR, DIAGNOSTIC

IMPRESS®; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 00884450120989
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that the tip of the catheter detached within the patient while still on the guidewire.This occured when needing to torque the catheter at a 45-90 degree angle to opacify arterial anastomosis/ostium.Tip of the catheter was successfully removed by the provider.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.A photograph was provided by the account photos provided allowed for a limited evaluation.The complaint is confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and only no similar complaints for this lot number were identified.Should the device be returned at a later date, the investigation will be re-opened.

Brand Name
IMPRESS®
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key12576880
Report Number3010665433-2021-00080
Device Sequence Number14296739
Product Code DQO
UDI-Device Identifier00884450120989
UDI-Public00884450120989
Combination Product (Y/N)N
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2024
Device Model Number00884450120989
Device Catalogue Number54035STS
Device Lot NumberE2113757
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2021
Supplement Date Received by Manufacturer10/27/2021
Initial Report FDA Received Date10/05/2021
Supplement Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1